# SDR 081903

- Difficulty date: August 13, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N9QM
- Make and model: Lear 25D
- Aircraft serial: 286
- Aircraft time: 6,324 hours, 6,124 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Part serial: NA
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE GEAR WOULD NOT RETRACT, THE AIRCRAFT RETURNED TO THE AIRPORT WITHOUT AN INCIDENT. AFTER INVESTIGATION, THE LEFT GEAR DOOR SWITCH WAS OUT OF RIG. THE SWITCH WAS RIGGED AND GEAR WAS FUNCTION CHECKED. THE AIRCRAFT WAS RETURNED TO SERVICE.
